Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ive been wanting to cry all day. could my birth control be too stron? ive been on it since tuesday cause i just had my daughter.

Answer Question
 
iLUVmyFF

Asked by iLUVmyFF at 6:41 PM on Feb. 28, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • ok i went through that after i was put on bc but i found out i had ppd
    Anonymous

    Answer by Anonymous at 7:13 PM on Feb. 28, 2009

  • yeah, i would talk to your doctor.....i dont think it would be because your birth control was too strong.

    good luck.
    aly38914290

    Answer by aly38914290 at 10:51 PM on Feb. 28, 2009

  • I don't think it would be your bc.. BUT I'm no dr.. I would say that you are suffering from post poderm depression.. I remember sitting in the bathtub after having my dd and balling my eyes out!! For NO reason at ALL.. I would talk to your dr. Good luck..
    honeys_sugamama

    Answer by honeys_sugamama at 2:40 PM on Mar. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.